# SDR EISA95424

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corrosion
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL AT NR 7 SLAT ACTUATOR HAS EXFOLIATING CORROSION.  REMOVED RIGHT WING PANEL, NR 7 SLAT FROM AIRCRAFT FABRICATED NEW HORSESHOE BRACKET AND FACE PANEL.  TREATED, PRIMED AND INSTALLED NEW PANEL AND HORSESHOE BRACKET PER SRM 51-10-4.  (M)
